EconPapers    
Economics at your fingertips  
 

On Strongly Irregular Points of a Brouwer Homeomorphism Embeddable in a Flow

Zbigniew Leśniak

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We study the set of all strongly irregular points of a Brouwer homeomorphism which is embeddable in a flow. We prove that this set is equal to the first prolongational limit set of any flow containing . We also give a sufficient condition for a class of flows of Brouwer homeomorphisms to be topologically conjugate.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/638784.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/638784.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:638784

DOI: 10.1155/2014/638784

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:638784